# SDR UIEA2018091201956

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,932 hours, 22,962 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483546
- Part serial: 031G
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PASSING FL 180 A LOUD BANG WAS HEARD FOLLOWED BY THE HANDLE MOVING ON THE R2 WINDOW. THE INDICATOR WAS BETWEEN OPEN/CLOSED. R&R R2 WINDOW AND ACCOMPLISHED ADJUSTMENT PER AMM 56-11-02. PRESSURIZED AIRCRAFT PER AMM 21-31-00. NO LEAKS NOTED.
